# SDR AU010163

- Difficulty date: February 28, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C653
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 851
- Condition: Making Metal
- Location: Left Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE REMOVED DUE TO SUSPECT DISTRESS IN THE GEARBOX AND VIBRATION. OIL ANALYSIS FOUND METAL CONTAMINATION.
